MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION; STOPCOCK, I.V. SET

BAXTER HEALTHCARE CORPORATION; STOPCOCK, I.V. SET
Model Number 2C6204
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a large bore stopcock did not infuse the saline flush to the unspecified iv.This was observed during an echocardiogram with bubble study.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d4: expiration date (update the null value to n/a), d9, h3, h4, h6 (update codes), h11.H11: the actual device and two (02) photographs of the sample were received for evaluation.A visual inspection of the photos and actual sample did not identify any abnormalities that could have contributed to the reported condition.Pressure and clear passage under water testing were performed on the sample; the device was found to be within the product specifications.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
parque industrial itabo
carretera sanchez km 18 1/2
haina 21426
DR   21426
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23599663
Report Number1416980-2025-05755
Device Sequence Number9337022
Product Code FMG
UDI-Device Identifier00085412001913
UDI-Public(01)00085412001913(10)DR24I30055
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K130245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C6204
Device Catalogue Number2C6204
Device Lot NumberDR24I30055
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SALINE.; UNSPECIFIED IV.
Patient SexUnknown